# SDR 99ZZZX3187

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N38535
- Make and model: Dhav DHC6300
- Aircraft serial: 414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: C6F524161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIL - DISCOVERED CORROSION ON FORWARD, UPPER FUSELAGE PANEL.  BONDED PANEL CONSTRUCTION, BLASA WOOD CORE.  RIVETED TO STRINGERS AND FRAMES.  PANEL REQUIRED REPLACEMENT.  MOISTURE PENETRATED CORE.  REF: NR 221355.  WAR NR 124679.
